Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 1, pp. 53-61 (2004)

Stability of Noor iterations with errors for generalized nonlinear complementarity problems

Zeqing Liu and Jeong Sheok Ume and Shin Min Kang

Liaoning Normal University, China; Changwon National University, Korea; Gyeongsang National University, China

Abstract: In this paper, we introduce and study a class of generalized nonlinear complementarity problems and construct an iterative algorithm, called the Noor iterations with errors, by using the change of variables technique. We establish the existence and uniqueness of solution of the generalized nonlinear complementarity problem and the convergence and stability of iterative sequence generated by the algorithm.

Keywords: Generalized nonlinear complementarity problem, change of variables, Noor iteration with errors, stability.

Classification (MSC2000): 47J20; 49J40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition